Guest Posted August 14, 2006 Report Share Posted August 14, 2006 Hi there, I had all the symptoms of POTS (even had to leave a rotation, I am a medical student) and then I realized that my Ace INhibitor (ACEI) was probably not helping things. I stoped the ACEI and my postural tachycardia stopped and the increase in heart rate from sitting to standing went from 36 to 16 and my blood preasure went from 135/80 to 150/95 to compensate.Despite this some minor sympoms have arrisen like mild diziness, palpatations after meals and occasional minor concentration dificulties (not a great symptom for a student). I am scheduled for my electrophysiologist apointment this Wednesday but I have no idea how knowlegeable he is about POTS. I feel as though if it is subclinical POTS or some autonomic dysfunction I need to determine the whats and hows since that will affect meds i can tolerate. I have had alot of trouble with meds. This is especially important since I have some comorbidities like diabetes type 2.I am interested in your thoughts.Thanks Dave Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.